





# Chevrolet Grand Prix: Canadian Tire Motorsport Park July 1 – 3, 2022

### Thursday, June 30<sup>th</sup>, 2022

12:00 PM – 9:00 PM Canadian Tire Motorsport Park Registration

### Friday, July 1<sup>st</sup>, 2022

7:00 AM – 9:00 PM	Canadian Tire Motorsport Park Registration
9:30 AM – 10:30 AM	Practice #1 – Michelin Pilot Challenge
10:55 AM – 11:20 AM	Practice – Masters Racing Legends USA/Formula Atlantic
11:20 AM – 1:20 PM	LUNCH
1:20 PM – 2:20 PM	Practice #2 – Michelin Pilot Challenge
2:40 PM – 4:10 PM	Practice #1 – WeatherTech Championship (All Classes)
4:30 PM – 4:55 PM	Qualifying – Masters Racing Legends USA/Formula Atlantic
5:10 PM – 5:25 PM	Qualifying – Michelin Challenge TCR
5:30 PM – 5:45 PM	Qualifying – Michelin Challenge GS

### Saturday, July 2<sup>nd</sup>, 2022

6:00 AM – 3:00 PM	Canadian Tire Motorsport Park Registration
8:00 AM – 9:30 AM	Practice # 2 – WeatherTech Championship (GTD/LMP3)
8:15 AM – 9:45 AM	Practice #2 – WeatherTech Championship (DPi/GTD PRO)
10:15 AM – 11:00 AM	Practice #1 – Prototype Challenge
11:40 AM – 12:05 AM	Race #1 – Masters Racing Legends USA/Formula Atlantic (25 Minutes)
12:40 PM – 12:55 PM	Qualifying – WeatherTech Championship (GTD, Silver & Bronze Only/ GTD PRO, Any Driver)
1:05 PM – 1:20 PM	Qualifying – WeatherTech Championship (LMP3, Silver <30/Bronze Only)
1:30 PM – 1:45 PM	Qualifying – WeatherTech Championship (DPi)
2:05 PM – 2:50 PM	Practice #2 – Prototype Challenge
2:50 PM – 3:50 PM	LUNCH
3:10 PM – 3:50 PM	Pre-Race – Open Grid/Fan Walk
4:10 PM – 6:10 PM	Race – Canadian Tire Motorsport Park 120 For the IMSA Michelin Pilot
	Challenge (2 Hours)

Canada's Legendary Home of Motorsports canadiantiremotorsportpark.com







# Chevrolet Grand Prix: Canadian Tire Motorsport Park July 1 – 3, 2022

## Sunday, July 3rd, 2022

6:30 AM – 3:00 PM	Canadian Tire Motorsport Park Registration
8:15 AM – 8:30 AM	Qualifying – Prototype Challenge
9:05 AM – 9:25 AM	Porscheplatz Car Corral Parade Lap
9:40 AM – 10:00 AM	Warm Up – WeatherTech Championship (All Classes)
10:05 AM – 10:25 AM	Corvette Car Corral Parade Lap
10:30 AM – 10:55 AM	Race #2 - Masters Racing Legends USA/Formula Atlantic (25 Minutes)
11:05 AM – 11:25 AM	BMW Car Corral Parade Lap
11:35 AM – 1:05 PM	Race – Prototype Challenge (1 Hour and 30 Minutes)
1:05 PM – 3:05 PM	LUNCH
1:45 PM – 2:45 PM	WeatherTech Championship Pre-Race Open Grid/Fan Walk
3:05 PM – 5:45 PM	Race – SportsCar Grand Prix for the IMSA WeatherTech SportsCar
	Championship (2 Hours and 40 Minutes)

Schedule Subject to Change Tentative June 9, 2022

Canada's Legendary Home of Motorsports canadiantiremotorsportpark.com